Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Uncomfortable fFeeling of blood gushing from left cheek down to neck. No relief from stemetil. Nerve problem?

DEAR DR., I HAVE THIS FEELING OVER THE POSTERIOR SIDE OF CHEEK AND DOWN THE NECK.FEEL LIKE BLOOD GUSHING FROM THE CHEEK RIGHT DOWN THE NECK(OCCURRED ON THE LEFT SIDE ONLY).IT LASTS FOR ABOUT 10 SECONDS.IT OCCURS ANY TIME OF THE DAY WITHOUT WARNING.I FEEL UNCOMFORTABLE WHEN IT HAPPENS. MANY TIMES I TRY TO SHOW TO SOMEONE WHEN IT COMES, BUT ITCANNOT BE SEEN.I AM 63 YEARS OLD, FEMALE.THE DR. GIVE ME STEMETIL, TO RULE OUT INFECTION IN THE EAR. BUT NO EFFECT. PLEASE HELP ME..MY LOCAL DR. HERE COULD NOT FIND THE PROBLEM.OR COULD IT BE SOME NERVES PROBLEM.. THANK YOU.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
i think itmay be post nasal drip
in which mucus falls down from sinuses and the symptomps are like this only
you get it confirmed by getting xray pns done
i am expecting to get the sinuses poaitive
you can tke antiallergic allegra 120 mg bd
syp gelusil 2 tsf tds
and see results but get it diagnosed
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor